

AGENDA

TTR DAY 19th September 2023

AGENDA

TTR DAY 19th September 2023

08.30 Registration

1 h

The MS Teams online meeting will be open for attendees from 09:00.

09.30 Opening & Keynote Speeches

40 min

Host: Philipp Koiser, RNE, Head of Capacity Management including TTR

Opening: **Guus de Mol**, Prorail, Head of International Logistic Affairs, and RNE, Vice President TTR, and RFC Rhine-Alpine, President

Keynote Speaker 1: Kristian Schmidt, DG Move,

Directorate-General for Mobility and Transport

Keynote Speaker 2: Philipp Mäder, SBB CFF FFS, Director International Passenger

Services, and FTE, President

Keynote Speaker 3: Johann Pluy, ÖBB-Infrastruktur AG, Member of the MB

10.10 Panel 1: Status of Implementation

1 h

Panel Moderator: **Josef Zitzler,** RNE, Senior TTR Implementation Manager - Team Leader of TTR Implementation

Panellists:

- Thomas Vanbeveren, Infrabel, TTR Programme Manager
- Sophie Ismaier, DB Netz, Head of Unit Path Allocation Model and International Timetable
- Sebastian Naundorf, FTE, Senior Project Manager / Deputy Managing Director

Short Panel Description:

This panel will cover a general overview of what has already been achieved in the implementation of TTR in terms of the process and respective IT, the Digital Capacity Management. A particular focus will be given to the front runners of implementation, namely the MVPs and the TTR Pilots.

11.10 Networking Break

20 min

Please head to ,Spiegelsaal'

11.30 Panel 2: Target Picture, Gradual Implementation & Next Steps

Panel Moderator: **Guus de Mol,** Prorail, Head of International Logistic Affairs, and RNE, Vice President TTR, and RFC Rhine-Alpine, President

Panellists:

- Karol Martinček, ZSSK, Member of the Board of Directors and FTE, Board Member
- Per-Åke Wärn, Trafikverket, International Coordinator
- Frédéric Delorme, Rail Logistics Europe, Chairman

Short Panel Description:

What does the world with TTR look like? Smart Capacity Management will be the enabler of more efficient international train operation, increasing competitiveness with other modes of transport. This panel will illustrate the Capacity Management of the future with TTR and the way to get there via a stepwise and gradual implementation of TTR. An outlook on next steps will be provided, especially concerning DCM.

12.30 Lunch Break

1 h

1 h

Please head to the Wimberger Hotel Restaurant

13.30 Panel 3: Legal Developments in the Context of TTR

1 h

Panel Moderator: Elisabeth Hochhold, RailNetEurope, Head of Legal & Sales

Panellists:

- Camille Dachicourt, Austrian Ministry of Transport,
 National Expert European Rail Freight Corridors
- Nina Scherf, CIT, Senior Legal Adviser Passenger traffic, Use of infrastructure
- Péter Rónai, MÁV, Head of Directorate for Infrastructure Services, and RNE, Vice President Legal Matters
- Reinhard Haller, DG Move, Policy Officer at Unit C3 "Single European Rail Area"
- Christian Wolf, Bundesnetzagentur, Head of Section International Coordination
 Rail and Crosssectoral International Coordination

Short Panel Description:

Based on the expected proposal by the European Commission, the European legal framework and its implications on TTR will be discussed in this panel. It was announced that the 'Greening Transport Package' will contain legal components on Capacity Management, which gives good reason to tackle this discussion in the frame of the TTR Day.



14.30 Networking Break

20 min

Please head to ,Spiegelsaal'

14.50 Panel 4: Capacity Management Beyond TTR

1 h

Panel Moderator: Harald Reisinger, RNE,

Chief Information Officer / Chief Financial Officer

Panellists:

- Michel Geubelle, Infrabel, Manager of the Rail Freight Corridor Department, and RNE, Vice President IT
- Andreas Hosbach, SBB CFF FFS, Architect International Interoperability
- Peter Šišolak, RNE, Head of Traffic Management
- Simona di Loreto, RNE, Senior TTR Project Manager

Short Panel Description:

Smart Capacity Management will transform the European railway sector into a competitive, more efficient and seamless way to carry people and goods across the continent. Even with TTR being fully implemented, developments in the sector will continue to further integrate capacity planning and operation and to facilitate new technologies with more interconnectivity between systems. This panel will trigger interactive discussions with the audience on the direction of capacity management towards digitalisation and integration with other relevant areas.

15.50 Closing: Conclusions

40 min

Panel conclusions presented by Philipp Koiser.